# SDR USAA2011062800029

- Difficulty date: June 26, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 60,513 hours, 26,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Pulled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX-LAX - EEL - EMERGENCY EXIT LIGHT AT 13L INOPERATIVE.  FOUND PIN PULLED FROM RECEPTACLE 726OVC5.  REPINNED PINS C & B PER ELECTRICAL STANDARD PRACTICES MANUAL (ESPM) CHAPTER 20, OPERATIONAL CHECK GOOD.
